# SDR 96ZZZX3095

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157YV
- Make and model: Beech 1900C
- Aircraft serial: UC157
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,557 hours
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DENVER TO PUEBLO, LEFT ENGINE FAILED.  AIRCRAFT DIVERTED TO COLORADO SPRINGS.
